# SDR SWIA202265556

- Difficulty date: April 25, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N200SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000623
- Aircraft time: 14,257 hours, 8,001 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND INBOARD SEAT TRACK AT SEAT 2C DOES NOT ALLOW PROPER ENGAGEMENT OF SEAT TRACK SPLICE DEVICE.     (C-CHECK RO 5/4/2022)    REMOVED RH INBOARD SEAT TRACK BEAM BETWEEN FRAMES 23-26.  PERFORMED SPLICE REPAIR AS PER SRM.   / RESTORED SURFACE PROTECTION.  SEE CONTINUATION CARD FOR WORK PERFORMED.  REF ETD2022-170-014281 REV A.   SRM 53-00-10/REPAIR 01. WEIGHT OF REPAIR PARTS IS 201.6 GRAMS TOTAL. NO CHANGE TO WEIGHT AND BALANCE NOTED
